# SDR HALA2010052000229

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 91,438 hours, 17,570 cycles
- Engine: Pwa PW4062
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 427-786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SEAT TRACK RBL 54 AT STA.427, 438, 458, 535, 566, 575, 591, 604, 622,654+10, 654+29, 654, 654+42, 774 -786 AND 676 -760 AND 423 - 489. SCRATCHES ON SEAT TRACK RBL 54 AT STA 434 - 456 AND 676-760.  SEAT TRACK SPLICE REPAIR CARRIED OUT FROM STA 423-489 IAW SRM 767-300, 53-00-52, REPAIR 2 D634T210 REV 83. SEAT TRACK AT ALL OTHER DEFECT LOCATIONS CORROSION REMOVED UNTIL NO FURTHER CORROSION EVIDENT, FOUND WITHIN LIMITS IAW SRM 53-00-52-1A-1, REV 82. SCRATCHES REMOVED IAW SRM 53-00-52-1A-1, REV 82.
